RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 775–778 (Mi dan36633)  

MATHEMATICS

Finite ultrametric spaces

V. Z. Feinberg

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (712 kB)

Bibliographic databases:

UDC: 513.83
Presented: В. М. Глушков
Received: 22.06.1971

Citation: V. Z. Feinberg, “Finite ultrametric spaces”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 775–778

Citation in format AMSBIB
\Bibitem{Fei72}
\by V.~Z.~Feinberg
\paper Finite ultrametric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 775--778
\mathnet{http://mi.mathnet.ru/dan36633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0294184}
\zmath{https://zbmath.org/?q=an:0243.54026}


Linking options:
  • http://mi.mathnet.ru/eng/dan36633
  • http://mi.mathnet.ru/eng/dan/v202/i4/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019